2012, Vol. 1, No. 1

Junichi Nishiwaki and Shigeyoshi Owa
AN EXTREME FUNCTION FOR A CERTAIN CLASS OF ANALYTIC FUNCTIONS
Nikola Tuneski, Teodor Bulboaca, Mirko Petrusevski and Edmond Aliaga
SOME RESULTS OVER THE FIRST DERIVATIVE OF ANALYTIC FUNCTIONS
Maisarah Haji Mohd and Maslina Darus
STARLIKE WITH RESPECT TO A BOUNDARY POINT DEFINED BY SUBORDINATION
Blagovest Sendov
HAUSDORFF GEOMETRY OF POLYNOMIALS
Dennis Nemzer
ASYMPTOTIC BEHAVIOR OF THE LAPLACE TRANSFORM NEAR THE ORIGIN
Virginia Kiryakova
UNIFIED APPROACH TO UNIVALENCY OF THE DZIOK-SRIVASTAVA AND THE FRACTIONAL CALCULUS OPERATORS
Musa Ajeti and Marta Teolova
ON TRIADS OF COMPOSITIONS IN AN EVEN
Irina Dorca and Daniel Breaz
MAPPING PROPERTIES OF SOME CLASSES OF ANALYTIC FUNCTIONS UNDER NEW GENERALIZED INTEGRAL OPERATORS
H. Esra Ozkan, Arzu Yemisci, Melike Aydogan and Yasar Polatoglu
HARMONIC FUNCTIONS FOR WHICH SECOND DILATATION HAS POSITIVE REAL PART
Limonka Lazarova and Biljana Jolevska-Tuneska
STARLIKE WITH RESPECT TO A BOUNDARY POINT DEFINED BY SUBORDINATION